question-icon

Suggest treatment for lower abdominal pain

default
Posted on Mon, 2 Nov 2015
Question: I am a Caucasian female 28 years old. I have had intensional issues since I was little(back then caused by stress) IE: uncomfortable stomach unless I am able to belch but now for the last week or so along with those symptoms I have a strange feeling (not pain but almost a tingling uncomfortable feeling) in my lower abdominal are but not my stomach possibly my bladder? Ovaries? its in the pelvic area is the only way to try and explain, Accompanied with crying over anything mood swings anger for no reason and a bad pit in my stomach i usually equate with having bad anxiety. it feels like horrible pms but w the feeling in my pelvis. I believe its been almost 10 days, and the chances of being pregnant are very very very slim pretty nonexistent chance but I don't have my mensis either. This has never happened before please tell me what you think?

Helpful facts
I've had ovarian cysts in my past with one bursting in my early twenties
I have never had a consistent period/never been pregnant
I suffer and always have from anxiety/very very mild depression in which I've taken paxil for 2 years (hate it) and ADD medication adderall since I was
Marries
no birth control t
doctor
Answered by Dr. Srilatha Myaka (22 minutes later)
Brief Answer:
need more information

Detailed Answer:
Hello dear,welcome to healthcare magic.I understand your concern.
In my opinion the pain in lower abdomen might be due to pelvic inflammatory disease(PID) or bladder infection or urinary tract infection.
I would like to know following things for better suggestions:-
1)Are you sexually active?
2)Do you have any fever or altered vaginal discharge?
3)Any difficulty or pain during passing urine?
4)Any burning urination?
5)Since how long there are no regular periods and why?
6)Any surgery done for ovarian cyst?
Kindly provide me the information.
Looking forward to hear from you.
Best regards...Dr.Srilatha
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Srilatha Myaka (1 hour later)
I have a very hard time allowing someone to be intimate with me that is due to nothing physical there's no pain involved or anything it's purely mental, life experiences I suppose. My husband is understanding but the long and short of that is maybe once or twice a month, sometimes just once. No contraceptive
Secondly my period has always been sporadic since It started at roughly age 12, I devolved VERY young.
In my adult years I had a breast reduction in 2010 and ended up being on opiates probably longer than I should have, don't know if that would affect it just trying to be thorough
No discharge or fever
Was given antibiotics for a UTI or kidney infection about a month and a half ago but this is a TOTALLY different feeling.. It's not painful just uncomfortable it feels like the area below
My belly button is not tingly but that's the only word I can find but its constant doesn't go away when I pee or lay down etc.
mood wise lately I've been feeling like major PMS symptoms such as crying anger for no reason and BAD anxiety. AKA butterfly feeling pit in my stomach. This has been going on now over 9 days, my period is random but I have never had PMS symptoms for this long and have NEVER felt the feeling in my pelvic area before. On the physical level it's all the feelings of having my period (lower back pain, etc but instead of horrible cramps I have that sensation..
Lastly no surgery has ever been done on the cysts on they had to assume at the ER at 18 with the amount of pain and what my symptoms/pain level was it had to be a cyst that had burst<I couldn't pee,horrid shooting pain. they ended up having to give me a standing catheter because I could not get any urine to pass as if something was blocking it & gave me an iv and that was it.
My only surgeries have been orthoscopic on my left knee twice and my breast reduction at the time time as liposuction of just my lower stomach(2010)
I have always been curious if hat lipo had any lasting negative side effects.
I am a baby but truthfully I can say I have not physically felt well like great or even really good for months. My stomach just feels "ugh" bloated/gasey all the time unless I'm chugging carbonated water. When i belch it's the most relieving feeling I can't explain how
Much it makes a difference it even can take away the feeling of anxiety or what I assume is anxiety/pit in my stomach away if I burp or belch enough times and now this pelvic thing I'm sure that I sound like a hypochondriac or someone who cannot shut up I'm just concerned :/
I took a pregnancy test last night but it was after me drinking a lot of water it came back negative
doctor
Answered by Dr. Srilatha Myaka (1 hour later)
Brief Answer:
Avoid stress

Detailed Answer:
Hello dear ,thanks for the information.I understand your concern.
In my opinion as per your history the symptoms doesn't suggest any UTI or pelvic infection.
But as you got UTI recently a urine culture and sensitivity after the antibiotics course might help to know if the infection is cleared completely or not.
The paxil is also associated with sideeffects like difficulty in urination and bladder related problems.
The discomfort can also be due to muscular origin like muscle cramps.
Avoid any physical strain and take rest.
Ultrasound abdomen might rule out any abnormality present.So consider doing it.
The bloating feeling might be due to gastritis.Avoid spicy and oily diet.And take meals on time.Avoid skipping meals and long duration between meals.
Avoid stress as it also causes gastritis.
The urine examination and ultrasound might help in diagnosis.
Dont worry.Relax.
Hope this satisfies your query.
Feel free to discuss further.
Best regards...Dr.Srilatha
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Srilatha Myaka

OBGYN

Practicing since :2007

Answered : 2422 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for lower abdominal pain

Brief Answer: need more information Detailed Answer: Hello dear,welcome to healthcare magic.I understand your concern. In my opinion the pain in lower abdomen might be due to pelvic inflammatory disease(PID) or bladder infection or urinary tract infection. I would like to know following things for better suggestions:- 1)Are you sexually active? 2)Do you have any fever or altered vaginal discharge? 3)Any difficulty or pain during passing urine? 4)Any burning urination? 5)Since how long there are no regular periods and why? 6)Any surgery done for ovarian cyst? Kindly provide me the information. Looking forward to hear from you. Best regards...Dr.Srilatha